http://dx.doi.org/10.1006/jmaa.1994.1165

">
 

Title

On Regular Operator Approximation-Theory

Authors

Authors

R. U. Verman

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Anal. Appl.

Keywords

NONLINEAR EQUATIONS; SOLVABILITY; Mathematics, Applied; Mathematics

Abstract

In this paper the approximation-solvability of nonlinear operator equations involving phi-pseudo-monotone operators and their compact perturbations is considered not by the projection methods, but by a more general method of regular operator approximation theory-an improvement over the usual convergence method of approximate solutions in the sense that it yields the convergence of approximate solutions under minimal hypotheses. First, we obtain results in a Hilbert space setting and then upgrade them to the case of reflexive Banach spaces. Finally, an application is considered. (C) 1994 Academic Press, Inc.

Journal Title

Journal of Mathematical Analysis and Applications

Volume

183

Issue/Number

3

Publication Date

1-1-1995

Document Type

Article

Language

English

First Page

591

Last Page

604

WOS Identifier

WOS:A1994NN72900011

ISSN

0022-247X

Share

COinS